skip to content
  • it
UNIVERSITÀ DEGLI STUDI
DEL SANNIO   Benevento
 

Pubblicazioni

0
Bunoiu, R., and G. Cardone, "Bingham flow in porous media with obstacles of different size", {MATHEMATICAL METHODS IN THE APPLIED SCIENCES}, vol. {40}, no. {12}, pp. {4514-4528}, {AUG}.
Bakharev, F.. L., G. Cardone, S.. A. Nazarov, and J.. Taskinen, "Effects of Rayleigh Waves on the Essential Spectrum in Perturbed Doubly Periodic Elliptic Problems", {INTEGRAL EQUATIONS AND OPERATOR THEORY}, vol. {88}, no. {3}, pp. {373-386}, {JUL}.
Cardone, G., C.. Perugia, and C.. Timofte, "Homogenization results for a coupled system of reaction-diffusion equations", {NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS}, vol. {188}, pp. {236-264}, {NOV}.
Cardone, G., and A. Khrabustovskyi, ii, "Spectrum of a singularly perturbed periodic thin waveguide", {JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS}, vol. {454}, no. {2}, pp. {673-694}, {OCT 15}.
Cardone, G., T.. DURANTE, and S.. A. Nazarov, "The spectrum, radiation conditions and the Fredholm property for the Dirichlet Laplacian in a perforated plane with semi-infinite inclusions", {JOURNAL OF DIFFERENTIAL EQUATIONS}, vol. {263}, no. {2}, pp. {1387-1418}, {JUL 15}.

Pages